# SDR AALA20110930ORD01

- Difficulty date: September 30, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 97,609 hours, 18,624 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Breaker
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT JFK-SFO.  CREW REPORTED FAINT BURNING ODOR IN COCKPIT AND CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT SIDE 15 AMP CIRCUIT BREAKER FOR CHILLER IN AFT GALLEY.  SYSTEM GROUND CHECK NORMAL OPERATION.
